# SDR AALA202510120834

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 18,556 hours, 5,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEAT MOUNTED EMERGENCY AISLE LIGHTS INOP AT ROW 9,10, 27 AND 28.  MAINTENANCE RECONNECT LOSE CONNECTOR UNDER SEAT TRACK IAW AMM 33-51-00 OPS CHECKED GOOD.
